Skip to main content

Advertisement

We’d like to understand how you use our websites in order to improve them. Register your interest.

Algebraic periods of self-maps of a rational exterior space of rank 2

Abstract

The paper presents a complete description of the set of algebraic periods for self-maps of a rational exterior space which has rank 2.

[123456789101112]

References

  1. 1.

    Alsedà L, Baldwin S, Llibre J, Swanson R, Szlenk W: Minimal sets of periods for torus maps via Nielsen numbers. Pacific Journal of Mathematics 1995,169(1):1–32.

  2. 2.

    Chandrasekharan K: Introduction to Analytic Number Theory, Die Grundlehren der mathematischen Wissenschaften. Volume 148. Springer, New York; 1968.

  3. 3.

    Fagella N, Llibre J: Periodic points of holomorphic maps via Lefschetz numbers. Transactions of the American Mathematical Society 2000,352(10):4711–4730. 10.1090/S0002-9947-00-02608-8

  4. 4.

    Graff G: Existence of -periodic points for smooth maps of compact manifold. Hokkaido Mathematical Journal 2000,29(1):11–21.

  5. 5.

    Graff G: Minimal periods of maps of rational exterior spaces. Fundamenta Mathematicae 2000,163(2):99–115.

  6. 6.

    Guillamon A, Jarque X, Llibre J, Ortega J, Torregrosa J: Periods for transversal maps via Lefschetz numbers for periodic points. Transactions of the American Mathematical Society 1995,347(12):4779–4806. 10.2307/2155063

  7. 7.

    Haibao D: The Lefschetz numbers of iterated maps. Topology and its Applications 1995,67(1):71–79. 10.1016/0166-8641(95)98773-J

  8. 8.

    Jezierski J, Marzantowicz M: Homotopy Methods in Topological Fixed and Periodic Point Theory. Springer, Dordrech; 2005.

  9. 9.

    Jiang B, Llibre J: Minimal sets of periods for torus maps. Discrete and Continuous Dynamical Systems 1998,4(2):301–320.

  10. 10.

    Llibre J: Lefschetz numbers for periodic points. In Nielsen Theory and Dynamical Systems (South Hadley, Mass, 1992), Contemp. Math.. Volume 152. American Mathematical Society, Rhode Island; 1993:215–227.

  11. 11.

    Llibre J, Paraños J, Rodríguez JA: Periods for transversal maps on compact manifolds with a given homology. Houston Journal of Mathematics 1998,24(3):397–407.

  12. 12.

    Marzantowicz W, Przygodzki PM: Finding periodic points of a map by use of a -adic expansion. Discrete and Continuous Dynamical Systems 1999,5(3):495–514.

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Grzegorz Graff.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Graff, G. Algebraic periods of self-maps of a rational exterior space of rank 2. Fixed Point Theory Appl 2006, 80521 (2006). https://doi.org/10.1155/FPTA/2006/80521

Download citation

Keywords

  • Differential Geometry
  • Computational Biology
  • Exterior Space
  • Rational Exterior